# SDR YENA20140721136

- Difficulty date: July 21, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N661JB
- Make and model: Airbus A320-232
- Aircraft serial: 3228
- Aircraft time: 27,285 hours, 9,664 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Power Supply
- Component: Power Supply, Diehl
- Component part number: 321431
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE CHECK, FOUND EMERGENCY LIGHT POWER SUPPLY TO FAIL TEST.   R & R BATTERY PACK IAW AMM 33-51-00, OPS CHECKED GOOD.
